# SDR SWIA2020062651265

- Difficulty date: May 19, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 37,144 hours, 27,106 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 SEAT TRACK FROM FS 280 TO FS 477 CORRODED AT APROX FS 409 -FS 421.  (C-CHECK) RO 6/24/2020 REPLACED SEAT TRACK AT RBL 9 FROM FS 350 TO FS 485 REF AMM.  FABRICATED SEAT TRACK FROM P/N N126-2075 PO T52211 REF SRM.
